Communications in Mathematical Sciences

Volume 10 (2012)

Number 4

Full discretization of the porous medium/fast diffusion equation based on its very weak formulation

Pages: 1055 – 1080

DOI: http://dx.doi.org/10.4310/CMS.2012.v10.n4.a2

Authors

Emmrich Etienne (TU Berlin, Institut für Mathematik, Berlin, Germany)

David Šiška (Universität Bielefeld, Fakultät für Mathematik, Bielefeld, Germany)

Keywords

porous medium equation, fast diffusion equation, very weak solution, time discretization, Galerkin method, monotone operator, convergence, rough initial data

2010 Mathematics Subject Classification

35K65, 47H05, 47J35, 65M12, 76S05

Full Text (PDF format)